# SDR 250TR0035

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,419 hours, 26,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 LOW LEVEL LIGHT DOOR IDENTIFIER INOP.  REPAIRED WIRING AT LIGHT ASSY.  OPS CHECKS NORMAL.
